Alert archive / Iowa / Tornado Warnings in 2009

Tornado Warning 16, NWS Des Moines, IA

June 23, 2009Calhoun County, Webster County, Iowa

NWS Des Moines, IA issued this tornado warning at Jun 23, 2009, 1:53 PM CDT for Calhoun County, Webster County, Iowa. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2009, 1:53 PM CDT (18:53 UTC)
Expired
Jun 23, 2009, 2:17 PM CDT
In force
24 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Calhoun County, IA, Webster County, IA

The radar

The Des Moines radar (KDMX), 99 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 12:01 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2009-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2009-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5075 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDMX 231853
TORDMX
IAC025-187-231930-
/O.NEW.KDMX.TO.W.0016.090623T1853Z-090623T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
153 PM CDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL CALHOUN COUNTY IN WEST CENTRAL IOWA...
  WESTERN WEBSTER COUNTY IN CENTRAL IOWA...

* UNTIL 230 PM CDT

* AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR ROCKWELL CITY...OR 26 MILES WEST OF FORT
  DODGE...AND MOVING EAST AT 30 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  RINARD BY 210 PM CDT...
  SOMERS AND KNIERIM BY 215 PM CDT...
  BARNUM BY 225 PM CDT...
  MOORLAND AND CALLENDER BY 230 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.

&&

LAT...LON 4254 9424 4232 9421 4229 9480 4248 9483
TIME...MOT...LOC 1853Z 265DEG 28KT 4240 9467

$$

PODRAZIK
2 follow-up statements
000 
WWUS53 KDMX 231908
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
208 PM CDT TUE JUN 23 2009

IAC025-187-231930-
/O.CON.KDMX.TO.W.0016.000000T0000Z-090623T1930Z/
WEBSTER IA-CALHOUN IA-
208 PM CDT TUE JUN 23 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR CENTRAL
CALHOUN AND WESTERN WEBSTER COUNTIES...

AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR KNIERIM...OR 16
MILES SOUTHWEST OF FORT DODGE...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  BARNUM BY 215 PM CDT...
  MOORLAND AND CALLENDER BY 220 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.

&&

LAT...LON 4230 9469 4249 9466 4254 9424 4232 9421
TIME...MOT...LOC 1909Z 262DEG 31KT 4242 9445

$$

PODRAZIK
000 
WWUS53 KDMX 231917
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
217 PM CDT TUE JUN 23 2009

IAC025-187-231927-
/O.CAN.KDMX.TO.W.0016.000000T0000Z-090623T1930Z/
WEBSTER IA-CALHOUN IA-
217 PM CDT TUE JUN 23 2009

...THE TORNADO WARNING FOR CENTRAL CALHOUN AND WESTERN WEBSTER
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM.

LAT...LON 4230 9469 4249 9466 4254 9424 4232 9421
TIME...MOT...LOC 1917Z 262DEG 31KT 4243 9435

$$

PODRAZIK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 23, 12:45 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 23, 12:45 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1245 PM CDT TUE JUN 23 2009

...UPDATED 18Z AVIATION AND PUBLIC DISCUSSION...

.SHORT TERM...
STORMS NOW FIRING ALONG OLD OUTFLOW AND MCS THAT ENTERED NW IA LATE
MORNING. INSTABILITY AXIS SUGGESTS SOME SE TURNING DURING THE
AFTERNOON HOURS TODAY. CURRENT WW TO US 30...BUT MAY NEED SOME
ADJUSTMENTS LATER IN AFTERNOON GIVEN CORFIDI VECTORS SHOWING A MORE
SOUTHERLY COMPONENT DURING THE LATE AFTERNOON AND EVENING HOURS.
HAVE RAISED POPS AND THUNDER SOUTH INTO THE AFTERNOON AND EARLY EVE.
HEAT ADV CONTINUES...THOUGH STORMS WILL TAKE SOME OF THE HEAT AWAY
NORTH...LEFT IT GOING FOR THE PRE-ENVIRONMENT WHICH REMAINS QUITE
HOT. /REV

..PREVIOUS SHORT TERM...TODAY
ISOLATED CONVECTION CONTINUES TO PERCOLATE OVER WESTERN IA IN
VICINITY OF BAND OF 850 MB THETA-E ADVECTION AND 100 MB MLCAPES OF
2500 J/KG. THE FORCING AND HIGH INSTABILITIES WILL REMAIN OVER THE
SOUTHWESTERN FORECAST AREA THEREFORE WILL INTRODUCE ISOLATED THUNDER
MENTION. BIGGER CONCERN FOR CONVECTIVE CHANCES IS CURRENT MCS ACROSS
WESTERN NEBRASKA. IF THE MCS GETS ROOTED IN AND BEGINS TO FOLLOW
EASTWARD POINTING CORFIDI VECTORS...IT COULD END UP IN IOWA BY THIS
AFTERNOON. ANOTHER SCENARIO COULD BE A DECAYING MCS OR REMNANT MCV
ARRIVING DURING PEAK HEATING WHEN HIGH INSTABILITY AND LITTLE CIN
REMAINS...REFIRES AND FOLLOWS THE INSTABILITY AXIS RIGHT INTO
CENTRAL IA.  DO FAVOR THUNDER REACHING THE FORECAST AREA BEFORE 00Z
AND GIVEN MULTIPLE SCENARIOS AND TIMEFRAMES THIS COULD HAPPEN...HAVE
INCREASED POPS OVER THE NORTHWEST HALF.

REGARDING HEAT INDEX POTENTIAL. EXPECT A SIMILAR DAY TO MONDAY WITH
HIGHER DEW POINTS OVER THE CENTRAL AND SOUTH WHERE DEW POINTS WILL
BE IN THE LOWER TO MID 70S AND HIGHS IN THE LOWER TO MID 90S. THIS
WILL RESULT IN HEAT INDEX VALUES OF 105 TO 110. FARTHER NORTH...DEW
POINTS REMAIN LOWER AND ARE CURRENTLY IN THE MID TO UPPER 60S.
SOUNDINGS SUGGEST MIXING WILL LIMIT MAX DEW POINTS TO AROUND 70.
ANOTHER FACTOR IS POTENTIAL BLOW OFF CLOUD COVER FROM NEBRASKA
CONVECTION TO LIMIT HIGHS ACROSS PORTIONS OF THE NORTH. CURRENT
FORECAST HEAT INDEX READINGS ARE 100-103 AND BELOW ADVISORY
CRITERIA. DESPITE THIS...WILL MAINTAIN INHERITED ADVISORY SINCE IT
IS ALREADY OUT AND THIS IS THE WARMEST AND MOST HUMID IT HAS BEEN TO
DATE THIS YEAR.

.LONG TERM...TONIGHT THROUGH MONDAY
THE MAIN FOCUS THIS PERIOD WILL BE THE NEAR TERM WITH POTENTIAL FOR
SEVERAL ROUNDS OF HEAVY RAIN AND ISOLD SEVERE WEATHER THROUGH
WEDNESDAY. THE INITIAL CONCERN IS ONE OR MORE THUNDERSTORM COMPLEXES
TONIGHT ACROSS IOWA. THE GFS DRIVES AN OVERNIGHT MCS ACROSS
SOUTHERN MINNESOTA...DESPITE INDICATIONS OF A SOUTHWARD PUSH WITH
THE CORFIDI VECTORS AND INSTABILITY AXIS AT 06Z. CONCEPTUALLY...THE
NAM12 AND LOCAL 3.5KM WRF MAKE MORE SENSE IN DRIVING THE MCS(S)
SOUTH INTO THE HEART OF THE FORECAST AREA WITH ATTENDANT WIND/HAIL
THREAT ALONG WITH VERY HEAVY RAIN. WOULD ALSO THINK THE UPPER RIDGE
WOULD KEEP STORMS FROM MOVING THAT FAR EAST. BASED ON THE NAM/WRF
SOLUTIONS...HAVE MADE SOME SIGNIFICANT UPWARD ADJUSTMENTS IN
POPS...ESPECIALLY TONIGHT AND WEDNESDAY. JUST HOW FAR SOUTH ANY
COMPLEXES DRIVE TONIGHT WILL BE A KEY FACTOR IN HOW WIDESPREAD THE
FLASH FLOOD THREAT IS. INCREASING CIN WITH TIME COULD WEAKEN STORMS
OVERNIGHT AS THEY MOVE INTO SOUTHERN IOWA. FOR NOW HAVE STAYED NEAR
TO SLIGHTLY ABOVE HPC QPF...WHICH KEEPS THE HEAVIEST RAIN NORTH OF
HIGHWAY 30. CURRENT 12 INCH SOIL MOISTURE ANOMALIES ARE HIGHEST OVER
EASTERN AND SOUTHERN PORTIONS OF THE CWA. MATCHING UP SOIL MOISTURE
WITH HEAVIEST RAIN POTENTIAL...THE NORTHEAST COUNTIES WOULD HAVE THE
HIGHEST OVERALL THREAT OF FLASH FLOODING OVERNIGHT. HOWEVER...IF THE
HEAVY RAIN IS SUSTAINED FARTHER S/SE...THE RISK WOULD INCREASE. ON
WEDNESDAY...A BOUNDARY WILL LIKELY STALL OUT ACROSS IOWA FOLLOWED BY
THE ARRIVAL OF ANOTHER SHORT WAVE TROUGH. MORE SEVERE STORMS AND
HEAVY RAIN ARE POSSIBLE...ALTHOUGH THERE IS MUCH LESS CONFIDENCE IN
THE DETAILS. HAVE AGAIN TRENDED POPS UPWARD WEDNESDAY AND WEDNESDAY
NIGHT. FLASH FLOODING EVENTS HAVE BEEN VERY INFREQUENT DURING THE
RECENT WET PERIOD...BUT PORTIONS OF THE CWA WILL LIKELY NOT BE AS
FORTUNATE THROUGH WEDNESDAY.

THE HEAT ADVISORY MAY HAVE TO BE EXTENDED OVERNIGHT TONIGHT INTO
WEDNESDAY...MAINLY SOUTH OF INTERSTATE 80...WHERE CURRENT
TEMP/DEWPOINTS PUSH HEAT INDEX VALUES NEAR TO SLIGHTLY ABOVE 105
DEGREES WEDNESDAY AFTERNOON. NO CHANGES MADE TO THE EXTENDED
PERIOD...FRIDAY THROUGH MONDAY.

&&

.AVIATION...23/18Z
LINE OF CONVECTION NOW MOVING ACROSS THE NORTHERN AREAS AND WILL
IMPACT KFOD...KMCW...AND KALO FOR THE AFTERNOON HOURS. HAVE ADDED
VRB25G40KT GUSTS WITH TSRA EXPECTED AS THE LINE PASSES EAST. PSBL TO
SEE 50KT GUSTS WITH SOME OF THE STRONGER STORMS. FARTHER
SOUTH...STORMS NOT AS LIKELY EARLY ON BUT CONTINUED CHANCES FOR SOME
THUNDER AT KDSM DURING THE 20-22Z PERIOD THIS AFTERNOON. OVERNIGHT
TNT ANOTHER CHANCE FOR STORMS AND WILL LEAVE FOR EVENING SHIFT TO
PIN DOWN MOST FAVORED AREAS...THOUGH NORTHERN AND CENTRAL AREAS LOOK
TO BE MOST FAVORABLE AT PRESENT./REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT TUESDAY ALONG AND SOUTH OF I-80 HEAT
ADVISORY NOON-7 PM CDT TODAY NORTH OF I-80.

&&

SHORT TERM...DONAVON/REV
AVIATION...COGIL
LONG TERM...KINNEY
Hazardous weather outlook, Jun 23, 4:42 AM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
442 AM CDT TUE JUN 23 2009

IAZ057>062-070>075-081>086-092>097-241100-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
442 AM CDT TUE JUN 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN IOWA....SOUTH OF HIGHWAY 30.

.DAY ONE...TODAY AND TONIGHT

VERY HOT AND HUMID CONDITIONS WILL PERSIST TODAY. A HEAT ADVISORY
IS IN EFFECT FOR THE AREA THROUGH THIS AFTERNOON. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

ISOLATED NON SEVERE THUNDERSTORMS WILL CONTINUE THIS
MORNING...MAINLY WEST OF INTERSTATE 35. ADDITIONAL STORMS ARE
POSSIBLE TONIGHT. A FEW STORMS COULD BE SEVERE...WITH ISOLATED 60
MPH WIND GUSTS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT AND HUMID CONDITIONS WILL PERSIST WEDNESDAY...WITH AFTERNOON
HEAT INDEX VALUES AROUND 105 DEGREES.

MORE THUNDERSTORMS ARE EXPECTED WEDNESDAY INTO THURSDAY MORNING.
ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE...ESPECIALLY
WEDNESDAY NIGHT. ADDITIONAL THUNDERSTORM CHANCES ARRIVE FRIDAY
NIGHT INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AT VARIOUS TIMES TONIGHT
THROUGH WEDNESDAY NIGHT.

IAZ004>007-015>017-023>028-033>039-044>050-241100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
442 AM CDT TUE JUN 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHERN IOWA...ALONG AND NORTH OF HIGHWAY 30.

.DAY ONE...TODAY AND TONIGHT

VERY HOT AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON. A HEAT
ADVISORY IS IN EFFECT FOR THE AREA THIS AFTERNOON. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING...MAINLY
WEST OF INTERSTATE 35. ADDITIONAL STORMS ARE EXPECTED LATE THIS AFTERNOON
AND TONIGHT. A FEW STORMS COULD BE SEVERE...WITH ISOLATED 60 MPH
WIND GUSTS THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS EXPECTED...AND
ISOLATED FLASH FLOODING CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MORE THUNDERSTORMS ARE EXPECTED WEDNESDAY INTO THURSDAY MORNING.
ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE...ESPECIALLY
WEDNESDAY NIGHT. ADDITIONAL THUNDERSTORM CHANCES ARRIVE FRIDAY
NIGHT INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AT VARIOUS TIMES TONIGHT
THROUGH WEDNESDAY NIGHT.

KINNEY

In the hours before

Local storm report, Jun 23, 1:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
142 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             8 N FENTON              43.33N 94.43W
06/23/2009  E0.88 INCH       KOSSUTH            IA   LAW ENFORCEMENT

&&

LEE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:31 PM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas44 min
Jun 23, 1:39 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Sac51 min
Jun 23, 2:15 PM CDTExcessive Heat WarningDMXAdair, Adams, Appanoose, Audubon, Cass, Clarke and 13 more20 hr
Jun 23, 2:40 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Wright50 min
Jun 23, 2:49 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Winnebago, Worth, Wright41 min
Jun 23, 3:14 PM CDTSevere Thunderstorm WarningDMXButler, Cerro Gordo, Franklin, Hardin46 min
Jun 23, 3:15 PM CDTAreal Flood AdvisoryDMXFranklin, Wright90 min
Jun 23, 3:23 PM CDTSevere Thunderstorm WarningDMXBoone, Greene52 min
Jun 23, 3:25 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy, Hardin50 min
Jun 23, 3:35 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk55 min
Jun 23, 3:48 PM CDTSevere Thunderstorm WarningDMXPolk, Story57 min
Jun 23, 4:01 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Marshall, Tama44 min
Jun 23, 4:03 PM CDTAreal Flood AdvisoryDMXDallas, Polk6 hr
Jun 23, 4:09 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy51 min
Jun 23, 4:12 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk48 min
Jun 23, 4:12 PM CDTTornado WarningDMXBlack Hawk33 min
Jun 23, 4:18 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Story, Tama57 min
Jun 23, 4:20 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren55 min
Jun 23, 4:28 PM CDTSevere Thunderstorm WarningDMXAdair, Guthrie, Madison62 min
Jun 23, 4:33 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie42 min
Jun 23, 4:42 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Jasper, Marshall, Poweshiek, Tama48 min
Jun 23, 4:44 PM CDTAreal Flood AdvisoryDMXMadison, Warren3 hr
Jun 23, 4:50 PM CDTSevere Thunderstorm WarningDMXAudubon, Dallas, Guthrie40 min
Jun 23, 4:58 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer16 min
Jun 23, 4:58 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe, Warren47 min
Jun 23, 5:00 PM CDTAreal Flood AdvisoryDMXAdair, Guthrie119 min
Jun 23, 5:00 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren45 min
Jun 23, 5:11 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek49 min
Jun 23, 5:13 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass, Madison, Union47 min
Jun 23, 5:22 PM CDTFlash Flood WarningDMXAdair, Dallas, Guthrie, Madison6 hr
Jun 23, 5:27 PM CDTSevere Thunderstorm WarningDMXAdair, Guthrie, Madison33 min
Jun 23, 5:38 PM CDTAreal Flood AdvisoryDMXMadison3 hr
Jun 23, 5:42 PM CDTSevere Thunderstorm WarningDMXDavis, Monroe, Wapello48 min
Jun 23, 6:02 PM CDTSevere Thunderstorm WarningDMXAdams, Clarke, Madison, Union, Warren28 min
Jun 23, 6:28 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis32 min
Jun 23, 6:40 PM CDTFlash Flood WarningDMXPolk6 hr
Jun 23, 6:47 PM CDTSevere Thunderstorm WarningDMXDecatur28 min

Nearby

Tornado Warnings in Iowa, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.